# SDR AALA20160206003

- Difficulty date: February 6, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 17,130 hours, 6,654 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

CAPTAIN’S HAND MICROPHONE BEGAN TO CONTINUOUSLY TRANSMIT.  AN EMER WAS DECLARED FOR LANDING.  THE HAND MICROPHONE WAS DISCONNECTED TO ELIMINATE THE CONTINUOUS TRANSMISSION.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  R & R CAPTAIN’S HAND MICROPHONE.  OPERATIONAL CHECKED GOOD TO CONTINUE SERVICE IAW MM 23-00-00.  THE ACFT WAS NOT GNDED.
